MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD 1ML ULTRA FINE INSULIN SYRINGE; PISTON SYRINGE

BD MEDICAL - DIABETES CARE BD 1ML ULTRA FINE INSULIN SYRINGE; PISTON SYRINGE
Model Number 329410
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device lot #: 8241181 was reported, however, that is not a manufactured lot# for this product line.Medical device expiration date: unknown.Device manufacture date: unknown.Investigation summary: unable to perform complaint lot history check for label information missing (expiration date) due to unknown lot number.No samples were returned therefore the complaint could not be confirmed and the root cause is undetermined.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Unable to perform dhr check for label information missing (expiration date) due to unknown lot number.As no samples and/or photo(s) were received the investigation concluded: unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure as no samples or photos were returned.Based on the above, no additional investigation and no capa is required at this time.
 
Event or Problem Description
It was reported that the box label information is missing with a bd 1ml ultra fine¿ insulin syringe.The following information was provided by the initial reporter: it was reported that there is no expiration date or copyright date on any of the boxes.

Brand Name
BD 1ML ULTRA FINE INSULIN SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key10019324
Report Number1920898-2020-00455
Device Sequence Number14423485
Product Code FMF
UDI-Device Identifier30382903294108
UDI-Public30382903294108
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K170386
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number329410
Device Catalogue Number329410
Device Lot NumberSEE H.10
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2020
Initial Report FDA Received Date05/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;